# SDR SIMA2793

- Difficulty date: October 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 2060441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3366 - EMERGENCY LIGHT INOPERATIVE ON GALLEY.  REMOVED AND REPLACED GALLEY ASSY CANNON PLUG IAW SAAB AMM 20-30-25.  OPS CHECK GOOD.  (M)
